# SDR AU970712

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58A
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 0003610121
- Condition: Broken
- Location: Mlg Pos Switch
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR MICROSWITCH ACTUATOR STRIKER PLATE BROKEN
